Separation Theorems for Oriented Matroids

Bachem, Achim and Wanka, Alfred (1988) Separation Theorems for Oriented Matroids.
Published in: Discrete mathematics Vol. 70 (3). pp. 303-310.

Abstract

In this paper we show that Minty's lemma can be used to prove the Hahn-Banach theorem as well as other theorems in this class such as Radon's and Helly's theorem for oriented matroids having an intersection property which guarantees that every pair of flats intersects in some point extension {cal O}cup p of the oriented matroid {cal O}.


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr85-019
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 09 Jan 2012 11:39
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/19